I had my period last week which was on time and regular. It ended Friday and over the weekend I got a sinus infection and was prescribed an antibiotic. I began taking it Monday and was told it would make my birth control ineffective so I didn't take the birth control. Yesterday I began bleeding again, only 5 days after my last period. I'm assuming this is because of the antibiotic/ birth control. My question is: is it safe to be having bleeding/cramping so close to my last period and will it stop if I resume the birth control? Or will it be like another full blown period lasting a whole week again?
anewell1321; The period is because when you stopped your birth control it has messed up your hormones What they wanted you to do is continue to take your b/c but let you know to use another form of birth control along with your pills for at least this cycle. If you have only missed one pill do what the packet says and take the one you missed and todays pills most the time this should stop your period if you have more questions about how to make it up call your doctor or pharmacist today. and if you did have another period it would not hurt but throw your pills off so take both the antibiotic and the birth control you just can't count on it so use other means of birth control through this month. hope this answers what you needed any dought see if one of our ladies can explain it better or call your pharmacist and tell them just what you have done and how many you missed. Have a good day hope you feel better Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2013 • 1 answer
Posted 16 Jan 2015 • 2 answers
I've been on trisprintec for 6 months now. Last month I was prescribed antibiotics for an infection?
Posted 7 Aug 2015 • 2 answers
Posted 8 Aug 2015 • 1 answer
Posted 18 Aug 2016 • 0 answers